# SDR ASAA0580518

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802133
- Condition: Dented
- Location: Fs 291-293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND DENT IN FUSELAGE.  COLD-FORMED SKIN TO ORIGINAL CONTOUR.  INSTALLED INTERNAL REPAIR DOUBLER.  (M)
